Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On groups of diffeomorphisms


Author: T. E. Stewart
Journal: Proc. Amer. Math. Soc. 11 (1960), 559-563
MSC: Primary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0120651-6
MathSciNet review: 0120651
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Montgomery and L. Zippin, Topological transformation groups, New York, Interscience Publishers, 1955. MR 0073104 (17:383b)
  • [2] N. Steenrod, The topology of fibre bundles, Princeton, Princeton University Press, 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.00

Retrieve articles in all journals with MSC: 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120651-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society